Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
173 Doctors are Online

Getting vitiligo on penis. Sensitivity, skin cracks painful during erection. Medications?

hi i am a 27 year old male and i have got vitiligo . recently im having problems with my vitiligo. it is coming on my penis but my problem is not the colour but i guess when the skin turns white it becomes more sensitive and when i have an erection my skin cracks and it pains a lot. please advise if there is any type of cream that could thicken my skin.
Asked On : Sun, 2 Dec 2012
Answers:  1 Views:  152
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Urologist 's  Response
Jul 2016
Thanks for your query.Based on the facts that you have posted it appears that you have
infection of the foreskin .
Vitiligo generally affects the skin that is exposed to sun light.and I have not seen any patent of Vitiligo of the foreskin in my my practice for last 40 years.

The discolouration of foreskin and cracking on erection is due to infection of the foreskin called as Posthatitis.
Please consult qualified Urologist for clinical examination to confirm the diagnosis.

Use of oral antibiotics with topical antibiotic ointment like Neosporin for a week will help to cure it.

If retraction of the foreskin is painful you may need to get circulcised.
Answered: Wed, 16 Oct 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor